Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2008, Article ID 267454, 21 pages
http://dx.doi.org/10.1155/2008/267454
Research Article

Bubble-Enriched Least-Squares Finite Element Method for Transient Advective Transport

Mechanical and Aerospace Engineering, University of Texas at Arlington, Arlington, TX 76019, USA

Received 4 March 2008; Revised 9 July 2008; Accepted 5 September 2008

Academic Editor: Emmanuele Di Benedetto

Copyright © 2008 Rajeev Kumar and Brian H. Dennis. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rajeev Kumar and Brian H. Dennis, “Bubble-Enriched Least-Squares Finite Element Method for Transient Advective Transport,” Differential Equations and Nonlinear Mechanics, vol. 2008, Article ID 267454, 21 pages, 2008. https://doi.org/10.1155/2008/267454.